# SDR 2005UALA00802

- Difficulty date: August 10, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 50,850 hours, 19,315 cycles
- Engine: Pwa PW2037
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO LE SLAT DISAGREE EICAS MESSAGE.  FOUND FSCU HAD INTERMITTE FAULT ON SLAT PDU XMIT. CLEANED CONNECTOR. ACP SYSTEM CYCLE OPS NORMAL.
